Record number :
851123
Title of article :
Regularity and Explicit Representation of (0, 1, ..., m-2, m)-Interpolation on the Zeros of the Jacobi Polynomials Original Research Article
Author/Authors :
Y.G. Shi، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1994
Pages :
12
From page :
274
To page :
285
Abstract :
A necessary and sufficient condition of regularity of (0, 1, ..., m − 2, m)-interpolation on the zeros of the Jacobi polynomials P(α, β)n(x) (α, β ≥ −1) in a manageable form is established. Meanwhile, the explicit representation of the fundamental polynomials, when they exist, is given.
Journal title :
Journal of Approximation Theory
Serial Year :
1994
Link To Document :
بازگشت